# SDR A6WA201442095

- Difficulty date: October 14, 2014
- Submitted: October 29, 2014
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- Aircraft time: 26,496 hours, 25,565 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CAP AT LBL 27 FROM FS 559 + 112 TO 621 HAS CORROSION.
